# SDR ASAA2022072939271

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 4,511 hours, 1,408 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R FWD WINDOW OVERHEAT ILLUMINATED DURING TAXI. GROUNDED - YES. ACCOMPLISHED QRH ITEMS AND OVERHEAT HEAT LIGHT EXTINGUISHED. CONTINUED NORMAL OPERATIONS.
